# SDR REXA201000066

- Difficulty date: May 3, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 4,175 hours, 3,129 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Installed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, FOUND LANDING GEAR LOCK PINS INSTALLED.  REMOVED LANDING GEAR PINS IAW AMM 10-11-00.
